MathSciNet Relay Station
MathSciNet bibliographic data
MR2304621 (2008m:53003) 53A04 (53A55)
Chuaqui, Martin On Ahlfors' Schwarzian derivative and knots. Pacific J. Math. 231 (2007), no. 1, 51–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement